MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Sweating (2444); Lethargy (2560)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: (b)(4) -user has low glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Customer used the meter on his friend and the meter read lo.His friend is currently in the hospital on (b)(6) 2017 due to a hypoglycemic event.Friend (david smith) states monday night the customer used his normal amount of insulin but caller states the customer's sugar wasn't as high as it has been and therefore it attributed to the low that was experienced by the customer tuesday morning.Caller states the customer is not educated on his diabetes and believes he should be on a sliding scale.Caller states the customers sugar plummeted tuesday morning.Caller states the customer got out of his bunk bed and fell on the bottom bunk and landed there.Caller states they found the customer laying on the bed of the bottom bunk.They called the paramedics and they arrived 15 minutes later.Customer was non-mobile, lethargic, and incoherent at the time of the incident.Caller also states he found him sweaty.Caller states the customer was put on an iv to hydrate him.He states the customer was also given a liquid glucose tablet and the customer was admitted to the hospital (b)(6) 2017 at 8:15am.The friend's expected fasting blood glucose range is undisclosed.The product is stored by customer according to specification in the ventilated storage room.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 : lo date: (b)(6) 2017 time: 7:33am fasting.Result 2 : 145mg/dl date: (b)(6) 2017 time: 6:44am fasting.Caller states he has to go.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7009789
Report Number1000113657-2017-01917
Device Sequence Number498075
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;